English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Shape dependence of the finite-size scaling limit in a strongly anisotropic O(infinity) model

MPS-Authors
/persons/resource/persons75480

Gambassi,  A.
Dept. Theory of Inhomogeneous Condensed Matter, Max Planck Institute for Intelligent Systems, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Caracciolo, S., Gambassi, A., Gubinelli, M., & Pelissetto, A. (2003). Shape dependence of the finite-size scaling limit in a strongly anisotropic O(infinity) model. European Physical Journal B, 34, 205-217.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0010-2C7E-9
Abstract
There is no abstract available